# SDR CA141105008

- Difficulty date: November 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: PN246061
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION FOR DAMAGED CABLES ON BOMBARDIER PRODUCTION LINE (REF. CL6-CA-28-36/37), FUEL WAS FOUND IN THE BOOST PUMP CARTRIDGE ELECTRICAL CONNECTORS ON FOUR AIRCRAFT (5941, 5958, 5966 AND 5969). THE CONNECTORS THAT EXPERIENCED LEAKS WERE NOT PART OF THE LOT SUBJECT TO SB 605-28-008 REV. 2.
